# SDR USAA991387

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 658
- Part time: 72,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK, FOUND CRACK .125 INCH LONGERON SKIN CRACK .15625 INCH AT STATION 658 LONGERON 2L.  SPLICED LONGERONS PER SRM 53-02 FIG 18 AND INSTALLED DOUBLER PER SRM 53-04 FIG 38.  (M)
